Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

FMS, scoliosis, kyposis, myofacial pain, osteoarthritis. On methadone, asked to stop narcotics. Treatment?

I m currently on 40 mg of methadone for my chronic pain but the pain management doc says that is too much, my pain is still not under control. what do I need to tell him to help him understand all my pain? been with him for about 4 months now and he says no more narcotics. I just want to be pain free all day and all night. been all other meds for FMS and have scoliosis , kyposis, myofacial pain, and ostioarthritis. Can you help me?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The chronic pain that you have needs to be controlled with other options as a long term use of narcotics is habit forming. Do consult a pain specialist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor